# SDR SWAA2017013011528

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 3,247 hours, 1,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING OVERHEAD EMERGENCY EXIT SIGN LENS FELL OUT.   REINSTALLED LENS IAW SIP.
